Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2017 | Conference Paper | IST-REx-ID: 683 | OA
A proof of the orbit conjecture for flipping edge labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4
J. Kynčl, Z. Patakova, The Electronic Journal of Combinatorics 24 (2017) 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
Algorithmic solvability of the lifting extension problem
M. Čadek, M. Krcál, L. Vokřínek, Discrete & Computational Geometry 54 (2017) 915–965.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, Journal of Graph Algorithms and Applications 21 (2017) 135–154.
View | Files available | DOI | arXiv
 

Search

Display / Sort

Export / Embed